# SDR IPXA2023011389844

- Difficulty date: January 4, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 27,914 hours, 10,049 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:06*MAJOR REPAIR* CRACK ON CENTER WING TANK STIFFENER (P/N:111T2008-12) ON STA 785.9, RBL 33.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.85.01, UPS EO B767-5740-58151-C AND UPS EO B767-5720-76672-A
